# SDR EIA2003081

- Difficulty date: May 4, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- Aircraft time: 59,542 hours, 72,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER N5339, LT ENTRY DOOR, UPPER AFT CORNER SKIN CRACKED BETWEEN LONGERONS 8 & 9, BS 200.  REMOVED DAMAGE 7 INSTALLED FABRICATED FILLERS & DOUBLERS PER SRM 53005, PGS 540, 551, 552.  REPEAT INSPECTIONS PER W/C N5343 AT OR BEFORE 28,000 CYCLES.
